# SDR SWAA2024092428584

- Difficulty date: August 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION O/B FIXED LEADING EDGE RAIL NUTPLATE OFSS 449 AT LT WING 2024-512523<[01] REPLACED O/B FIXED LEADING EDGE RAIL NUTPLATE OFSS 449 AT LT WING IAW B737-800 SRM 51-40-02 AND DWG: 112A4402; SHEET: 40; REV: A.;[02] REPLACED O/B FIXED LEADING EDGE RAIL NUTPLATE OFSS 449 AT LT WING IAW B737-800 SRM 51-40-02 AND DWG: 112A4402; SHEET: 40; REV: A.
